# SDR AU960278

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 65
- Engine: Lyc IGSO480A1E6
- Propeller: Hartzl HCB3Z202
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 509200106
- Condition: Leaking
- Location: Fuel Storage Sys
- Component: Goodyear, 50920010
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING INBOARD FUEL TANK DETERIORATED AND LEAKING - THE TANK WAS REMOVED AND FOUND TO BE SEALED EXTERNALLY IN NUMEROUS PLACES WITHPR1422 COMPOUND - 2 BUTTONS FOUND ON LOWER FLOOR OF TANK BAY - TANK MANUFACTURED IN 1976 - SUSPECT TANK HAD BEEN LEFT NEAR EMPTYFOR AN EXTENDED TIME CAUSING THE RUBBER TO DRY OUT
